MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXT SET 17IN MACRO 0.2 M-FLTR CLV-Y SL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXT SET 17IN MACRO 0.2 M-FLTR CLV-Y SL; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206680490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The events occurred on two unspecified dates in (b)(6) 2025.A user facility mandatory medwatch report number (b)(4) was received with regards to an extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock.It was reported that the 0.2-micron filter was used for a continuous (unspecified) chemotherapy infusion, and it was discovered that the inline filter was leaking causing a chemo spill.This a single-use device that was not reprocessed and reused on a patient.This device was not ever serviced by a third-party servicer.The event occurred in patient room hospital.The involved patient was not harmed.This occurred on 2 separate occasions 1 day apart.This report reflects the first of the two occurrences.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
Product received date - 2/19/2026.The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
There were patient involvement and no harm.There were delay in patient treatment for 2-3hours and hazardous medication exposure to staff.There was no delay in therapy that was critical to the patient.Increased length of stay was the effect of the delay on the patient.Aerosolized particles come in contact with the patient or healthcare provider but no negative effect.New treatment made by pharmacy and given to patient.Patient's status did not change due to the event.Patient status was within normal limits and there was no change in patient status during and after the event.The set up was extension tubing added closest to the patient.The chemo spill cleaned up per facility protocol and spill kit was used.It is unknown how long into the infusion did the leak occurred.Patient involved is 46 y/o male receiving continuous chemo infusion of doxorubicin (adriamycin) 14 mg/m2 = 26 mg, etoposide (vepesid) 72 mg/m2 = 135 mg, vincristine (oncovin) 0.4 mg/m2 = 0.8 mg in ns 500 ml chemo infusion.The sample was discarded but can provide sister sample for evaluation.
 
Additional Manufacturer Narrative
Received two new list #206680490, extension set.As received, no damage or anomalies noted.Received one photo of the inline filter leaking.The inline filter on two sets were leak tested per specifications and no leakage was observed.The reported complaint of leakage cannot be replicated but can be confirmed based on the customer provided photo.The probable cause cannot be determined without the return of the used set.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Updated information can be found in section b5 nature of incident.
 
Event or Problem Description
The customer provided updated information that this complaint only spans one unique occurrence (whereas they originally reported two similar occurrences).

Brand Name
EXT SET 17IN MACRO 0.2 M-FLTR CLV-Y SL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24242477
Report Number9615050-2026-00045
Device Sequence Number10269464
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public(01)10887787005919(17)280501(10)14338083
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206680490
Device Lot Number14338083
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/12/2026
03/12/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/26/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOXORUBICIN (ADRIAMYCIN) 14 MG/M2 = 26 MG,; ETOPOSIDE (VEPESID) 72 MG/M2; UNSPECIFIED CHEMOTHERAPY, MFR UNK; VINCRISTINE (ONCOVIN) 0.4 MG/M2
Patient Age46 YR
Patient SexMale